# SDR VJ9800158

- Difficulty date: January 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N915VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47443
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Chafed
- Location: Ws 50
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND LT WING STA 50 ABOVE HYD GROUND SERVICE ACCESS PANEL, LOWER SKIN PANEL CHAFED THROUGH AND MISSING FASTENER.  REMOVED PANEL AND REPAIRED PANEL IAW EO 98-759 AERO NR 2024 TREATED AND PRIMED IAW DC-9 SRM 51-10-3.  REINSTALLED PANEL IAW DC-9 51-30-1.
